# SDR DHL9872439C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Skin
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 33 ENGINE UPPER COWLING CTR LATCH OUTER SKIN DAMAGED.  STOP DRILLED, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 2.5 X 1.125.  N/R 6856.
